SFB 878
Einsteinstraße 62
D-48149 Münster
Tel.: +49 251 83-33730
Fax: +49 251 83-32720

Metanavigation: 

Nonnegatively curved fixed point homogeneous 5-manifolds

Fernando Galaz Garcia, Wolfgang Spindeler,
published 2011-05-03

Let G be a compact Lie group acting effectively by isometries on a compact Riemannian manifld M with nonempty fixed point set Fix(M,G). We say that the action is fixed point homogeneous if G acts transitively on a normal sphere to some component of Fix(M,G), equivalently, if Fix(M,G) has codimension one in the orbit space of the action. We classify up to diffeomorphism closed, simpley connected 5-manifolds with nonnegative sectional curvature and an effective fixed point homogeneous isometric action of a compact Lie group.

Impressum | © 2007 FB10 WWU Münster
Universität Münster
Schlossplatz 2 - 48149 Münster
Tel.: +49 (251) 83-0 - Fax: +49 (251) 83-3 20 90
E-Mail: